If you have kids listen up. There's an important recall announcement. The Consumer Products Safety Commission (CPSC) says that "child-resistant" caps on some bottles of cough and flu syrup aren't as sturdy as advertised.
Triaminic and Theraflu syrups contain acetaminophen and diphenhydramine, which have been responsible for tens of thousands of poisoning incidents in children every year. Acetaminophen in large doses can be especially damaging to the liver.
To avoid the risk of poisoning, the consumer agency advises users to stop using the products any Triaminic or Theraflu "warming liquid" purchased between May 2010 and December 2011.
Novartis says it has received 12 reports of children unscrewing the caps on the faulty products. Four of those kids ingested the product, and one needed medical attention.
A Novartis spokeswoman tells ABC News that an estimated 97 percent of the recalled syrups have already been consumed, returned or quarantined in a warehouse.
For more information on the recall and how to return unused products, click here.